MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012622-59
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Thrombosis (2100)
Date of Event 10/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of pain, hematoma and thrombosis are known observed and potential patient effects as listed in the omnilink elite instructions for use.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional omnilink elite referenced is being filed under a separate medwatch report.
 
Event or Problem Description
It was reported that on (b)(6) 2017 the patient had undergone previous intervention during which two 6.0 mm/59 mm omnilink elite vascular stents were deployed in the common iliac without issue.On (b)(6) 2017, the patient underwent angiography due to complaints of pain in the stomach area.Angiography revealed thrombosis in both omnilink stents.Thrombolysis was performed on (b)(6) 2017 to remove the thrombosis; however, some thrombosis remained.On (b)(6) 2017, two non-abbott stents were implanted inside the omnilink stents for treatment.The patient experienced a hematoma from the thrombolysis, but otherwise is reported to be fine.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7014183
Report Number2024168-2017-08832
Device Sequence Number156322
Product Code NIO
UDI-Device Identifier08717648179211
UDI-Public08717648179211
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number1012622-59
Device Lot Number7080241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Initial Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 6.0MM/59MM OMNILINK ELITE; STENT: 6.0MM/59MM OMNILINK ELITE; STENT: 6.0MM/59MM OMNILINK ELITE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;